MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Catalog Number 826638
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a microsensor (id 826638) was implanted on (b)(6) 2025 and was secured using tape.On (b)(6) 2025, the sensor was disconnected while trying to replace the tape.Therefore, the sensor was removed on (b)(6) 2025 and was not replaced.The patient is on follow-up.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826638) was returned for evaluation.Device history record (dhr) - the product code 826638 with lot 7441018 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - catheter received in 2 pieces; distal end 12.3cm long; appears to have been cut/crimped/torn.The issue of the complaint was confirmed.Root cause analysis - the possible root cause for this issue reported by the customer could be due to incorrect set-up of device and could also be due to mishandling of the catheter.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21664251
Report Number3013886523-2025-00053
Device Sequence Number18045945
Product Code GWM
UDI-Device Identifier10381780520504
UDI-Public(01)10381780520504(17)290630(10)7441018
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826638
Device Lot Number7441018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown